# SDR DALA2018052203494

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 74,327 hours, 55,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LAVATORY SERVICE CUTOUT SKIN, BS 1322, LONGERON 22L FOUND CORRODED.   COMPLIED WITH STEPS 1 THROUGH 23 OF PRI 568545-14, REV. 5.  STEPS 1 THROUGH 23 OF ERA 568545-14 REV A. MATCH THOSE OF PRI 568545-14, REV. 5.  ERA 568545-14 REV. A COMPLIED WITH.
